# SDR CA141215006

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 88 hours
- Engine: Pwa PT6A60A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 1013880095
- Condition: Leaking
- Location: Hydraulic  Sys
- Part time: 74 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) VERY SLOW LEAK FOUND IN HYDRAULIC LANDING GEAR ACCUMULATOR FOR THE LANDING GEAR. TROUBLESHOOTING DETERMINED THE LEAK TO BE AN INTERNAL LEAK WITHIN HYDRAULIC ACCUMULATOR AND THE UNIT WAS REPLACED WITH OVERHAULED UNIT.
